×

zbMATH — the first resource for mathematics

Inheritance of the discrete Picard condition in Krylov subspace methods. (English) Zbl 1353.65023
The authors study the inheritance of the discrete Picard condition when employing Arnoldi based methods and Lanczos bidiagonalization based methods. They also analyze the behavior of the residuals for both the uncorrupted and the corrupted projected problems.

MSC:
65F10 Iterative numerical methods for linear systems
65F22 Ill-posedness and regularization problems in numerical linear algebra
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berisha, S., Nagy, J.G.: Iterative image restoration. In: Chellappa, R., Theodoridis S. (eds.) Academic Press Library in Signal Processing, vol. 4, chap. 7, pp. 193-243. Elsevier, London (2014)
[2] Bunch, JR; Nielsen, CP, Upadating the singular value decomposition, Numer. Math., 31, 111-129, (1978) · Zbl 0421.65028
[3] Calvetti, D; Lewis, B; Reichel, L, On the regularizing properties of the GMRES method, Numer. Math., 91, 605-625, (2002) · Zbl 1022.65044
[4] Calvetti, D; Morigi, S; Reichel, L; Sgallari, F, Tikhonov regularization and the L-curve for large discrete ill-posed problems, J. Comput. Appl. Math., 123, 423-446, (2000) · Zbl 0977.65030
[5] Engl, H.W., Hanke, M., Neubauer, A.: Regularization of Inverse Problems. Kluwer Academic Publishers, Dordrecht (2000) · Zbl 0859.65054
[6] Gazzola, S; Novati, P; Russo, MR, Embedded techniques for choosing the parameter in Tikhonov regularization, Numer. Linear Algebra Appl., 21, 796-812, (2014) · Zbl 1340.65068
[7] Gazzola, S; Novati, P; Russo, MR, On Krylov projection methods and Tikhonov regularization, Electron. Trans. Numer. Anal., 44, 83-123, (2015) · Zbl 1312.65065
[8] Golub, GH; Kahan, W, Calculating the singular values and pseudo-inverse of a matrix, SIAM J. Numer. Anal., 2, 205-224, (1965) · Zbl 0194.18201
[9] Golub, G.H., Loan, C.F.V.: Matrix Computations, 3rd edn. The Johns Hopkins University Press, Baltimore (1996) · Zbl 0865.65009
[10] Hanke, M.: Conjugate Gradient Type Methods for Ill-Posed Problems. Longman, Essex (1995) · Zbl 0830.65043
[11] Hanke, M; Hansen, PC, Regularization methods for large-scale problems, Surv. Math. Ind., 3, 253-315, (1993) · Zbl 0805.65058
[12] Hansen, PC, Computation of the singular value expansion, Computing, 40, 185-199, (1988) · Zbl 0631.65133
[13] Hansen, PC, The discrete Picard condition for discrete ill-posed problems, BIT, 30, 658-672, (1990) · Zbl 0723.65147
[14] Hansen, P.C.: Rank-Deficient and Discrete Ill-Posed Problems. SIAM, Philadelphia (1998) · Zbl 0890.65037
[15] Hansen, PC, Regularization tools version 3.0 for Matlab 5.2, Numer. Algorithms, 20, 195-196, (1999) · Zbl 0933.65065
[16] Hansen, P.C., Nagy, J.G., O’Leary, D.P.: Deblurring Images: Matrices, Spectra and Filtering. SIAM, Philadelphia (2006) · Zbl 1112.68127
[17] Hansen, PC, Regularization tools version 4.0 for Matlab 7.3, Numer. Algorithms, 46, 189-194, (2007) · Zbl 1128.65029
[18] Hnetynkova, I; Plesinger, M; Strakos, Z, The regularizing effect of the Golub-Kahan iterative bidiagonalization and revealing the noise level in the data, BIT, 49, 669-696, (2009) · Zbl 1184.65044
[19] Jensen, TK; Hansen, PC, Iterative regularization with minimum-residual methods, BIT, 47, 103-120, (2007) · Zbl 1113.65037
[20] Kilmer, ME; O’Leary, D, Choosing regularization parameters in iterative methods for ill-posed problems, SIAM J. Matrix Anal. Appl., 22, 1204-1221, (2001) · Zbl 0983.65056
[21] Nagy, JG; Palmer, KM; Perrone, L, Iterative methods for image deblurring: a Matlab object oriented approach, Numer. Algorithms, 36, 73-93, (2004) · Zbl 1048.65039
[22] Novati, P; Russo, MR, A GCV based Arnoldi-Tikhonov regularization method, BIT, 54, 501-521, (2014) · Zbl 1317.65104
[23] O’Leary, DP; Simmons, JA, A bidiagonalization-regularization procedure for large scale discretizations of ill-posed problems, SIAM J. Sci. Stat. Comput., 2, 474-489, (1981) · Zbl 0469.65089
[24] Paige, CC; Saunders, MA, Algorithm 583 LSQR: sparse linear equations and sparse least squares, ACM Trans. Math. Softw., 8, 195-209, (1982) · Zbl 0478.65016
[25] Paige, CC; Saunders, MA, LSQR: an algorithm for sparse linear equations and and sparse least squares, ACM Trans. Math. Softw., 8, 43-71, (1982) · Zbl 0478.65016
[26] Saad, Y.: Iterative Methods for Sparse Linear Systems, 2nd edn. SIAM, Philadelphia (2003) · Zbl 1031.65046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.